# SDR SWAA2022021895211

- Difficulty date: August 26, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; CLIP COMMON TO BS767 FRAME UPP ER CHORD AND FWD SHIELD HAS CORROSION; BS767 TO BS769.5; RBL23 / REMOVED AND INSTALLED NEW ACB CLIP. AT BS 767-769.5; RBL 23 I.A.W. SRM 51-40-02-0G-0 AND DWG. # 146A0081; SH.31 88919U 06SEP.18
